IJPAM: Volume 87, No. 2 (2013)

RECURRENCE RELATIONS FOR SINGLE AND PRODUCT
MOMENTS OF LOWER GENERALIZED ORDER STATISTICS
FROM A GENERAL FORM OF DISTRIBUTIONS AND
ITS CHARACTERIZATIONS

M.S. Kotb$^1$, Marwa M. Mohie El-Din$^2$, H.A. Newer$^3$
Department of Mathematics
Faculty of Science
Al-Azhar University
Nasr City, Cairo 11884, EGYPT
$^2$Department of Mathematics
Faculty of Science
Ain-Shams University
Abbasia, Cairo, EGYPT
$^3$Department of Mathematics
Faculty of Education
Ain-Shams University
Nasr City, Cairo 11757, EGYPT


Abstract. In this paper, we present recurrence relations for moments of lower generalized order statistics within a general form of doubly truncated distributions. Characterizations for the general form of doubly truncated distributions are studied. This the general form of distributions includes distributions such as doubly truncated inverted Weibull, inverted Gompertz, generalized logistic, Burr type X, Burr type XII, logistic, inverted Pareto, inverted compound Weibull, Gumbel and compound Gompertz, among others. Doubly truncated inverted Weibull, log-inverse generalized Weibull and inverted Pareto distribution are given as applications to illustrate the results.

Received: January 31, 2013

AMS Subject Classification:

Key Words and Phrases: generalized order statistics, doubly truncated distribution, ordinary order statistics, record values, moments, characterizations

Download paper from here.



DOI: 10.12732/ijpam.v87i2.4 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2